Alert archive / Kansas / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 25, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at Apr 17, 2013, 1:10 PM CDT for 5 counties in Kansas. It was in force for 65 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 17, 2013, 1:10 PM CDT (18:10 UTC)
- Expired
- Apr 17, 2013, 2:15 PM CDT
- In force
- 65 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Edwards County, KS, Kiowa County, KS, Pawnee County, KS, Pratt County, KS, Stafford County, KS
The radar
The Dodge City radar (KDDC), 107 km from the middle of the area, began a volume at 18:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 17, 1:13 PM CDT | HAIL 0.88 | Wnw Haviland, KS | |
| Apr 17, 1:30 PM CDT | HAIL 1 | 9 Ssw St. John, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 6.2 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 492 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- 505 m²/s²
- 0-3 km storm-relative helicity
- 551 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
196
WUUS53 KDDC 171810
SVRDDC
KSC047-097-145-151-185-171915-
/O.NEW.KDDC.SV.W.0025.130417T1810Z-130417T1915Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
110 PM CDT WED APR 17 2013
THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN EDWARDS COUNTY IN SOUTH CENTRAL KANSAS...
NORTHEASTERN KIOWA COUNTY IN SOUTH CENTRAL KANSAS...
SOUTHEASTERN PAWNEE COUNTY IN SOUTH CENTRAL KANSAS...
PRATT COUNTY IN SOUTH CENTRAL KANSAS...
STAFFORD COUNTY IN SOUTH CENTRAL KANSAS...
* UNTIL 215 PM CDT
* AT 108 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WELLSFORD...
AND MOVING NORTHEAST AT 50 MPH.
HAZARD...HALF DOLLAR SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
WELLSFORD...CULLISON...PRATT...TROUSDALE...CAIRO...HOPEWELL...
IUKA...BYERS...PRESTON...BELPRE...MACKSVILLE...ZOOK...DILLWYN...
NEOLA...ST. JOHN...STAFFORD...ZENITH...RADIUM...HUDSON AND SEWARD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3763 9849 3754 9880 3756 9922 3826 9905
3827 9847
TIME...MOT...LOC 1810Z 204DEG 45KT 3759 9904
HAIL...1.25IN
WIND...60MPH
$$
JJOHNSON4 follow-up statements
169
WWUS53 KDDC 171836
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
136 PM CDT WED APR 17 2013
KSC047-097-145-151-185-171915-
/O.CON.KDDC.SV.W.0025.000000T0000Z-130417T1915Z/
STAFFORD KS-PRATT KS-PAWNEE KS-KIOWA KS-EDWARDS KS-
136 PM CDT WED APR 17 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
EDWARDS...NORTHEASTERN KIOWA...SOUTHEASTERN PAWNEE...PRATT AND
STAFFORD COUNTIES UNTIL 215 PM CDT...
AT 134 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HAVILAND...AND
MOVING NORTHEAST AT 50 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES AND CROPS IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
CULLISON...PRATT...TROUSDALE...CAIRO...HOPEWELL...IUKA...BYERS...
PRESTON...BELPRE...MACKSVILLE...ZOOK...DILLWYN...NEOLA...ST. JOHN...
STAFFORD...RADIUM...SEWARD...HUDSON AND ZENITH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3763 9849 3754 9880 3756 9922 3826 9905
3827 9847
TIME...MOT...LOC 1836Z 204DEG 45KT 3763 9909
HAIL...1.00IN
WIND...<50MPH
$$
JJOHNSON452 WWUS53 KDDC 171854 SVSDDC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 154 PM CDT WED APR 17 2013 KSC047-097-151-171904- /O.CAN.KDDC.SV.W.0025.000000T0000Z-130417T1915Z/ PRATT KS-KIOWA KS-EDWARDS KS- 154 PM CDT WED APR 17 2013 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN EDWARDS... NORTHEASTERN KIOWA AND PRATT COUNTIES IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. LAT...LON 3784 9851 3784 9901 3826 9905 3826 9847 TIME...MOT...LOC 1854Z 204DEG 45KT 3789 9894 $$ KSC145-185-171915- /O.CON.KDDC.SV.W.0025.000000T0000Z-130417T1915Z/ STAFFORD KS-PAWNEE KS- 154 PM CDT WED APR 17 2013 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN PAWNEE AND STAFFORD COUNTIES UNTIL 215 PM CDT... AT 150 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HOPEWELL...AND MOVING NORTHEAST AT 50 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES AND CROPS IS EXPECTED. LOCATIONS IMPACTED INCLUDE... MACKSVILLE...DILLWYN...NEOLA...ST. JOHN...STAFFORD...SEWARD...RADIUM AND HUDSON. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 3784 9851 3784 9901 3826 9905 3826 9847 TIME...MOT...LOC 1854Z 204DEG 45KT 3789 9894 HAIL...1.00IN WIND...<50MPH $$ JJOHNSON
624 WWUS53 KDDC 171904 SVSDDC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 204 PM CDT WED APR 17 2013 KSC145-185-171915- /O.CON.KDDC.SV.W.0025.000000T0000Z-130417T1915Z/ STAFFORD KS-PAWNEE KS- 204 PM CDT WED APR 17 2013 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN PAWNEE AND NORTHERN STAFFORD COUNTIES UNTIL 215 PM CDT... AT 202 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTH OF DILLWYN...AND MOVING NORTH AT 50 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES AND CROPS IS EXPECTED. LOCATIONS IMPACTED INCLUDE... HUDSON...RADIUM AND SEWARD. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 3799 9850 3801 9901 3825 9902 3826 9847 TIME...MOT...LOC 1904Z 200DEG 50KT 3809 9889 HAIL...1.00IN WIND...<50MPH $$ JJOHNSON
835 WWUS53 KDDC 171914 SVSDDC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 214 PM CDT WED APR 17 2013 KSC145-185-171924- /O.EXP.KDDC.SV.W.0025.000000T0000Z-130417T1915Z/ STAFFORD KS-PAWNEE KS- 214 PM CDT WED APR 17 2013 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PAWNEE AND NORTHERN STAFFORD COUNTIES WILL EXPIRE AT 215 PM CDT/115 PM MDT/... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF THE WARNED AREA. LAT...LON 3799 9850 3801 9901 3825 9902 3826 9847 TIME...MOT...LOC 1914Z 200DEG 50KT 3822 9883 $$ JJOHNSON
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 17, 12:49 PM CDT, 21 minutes earlier.
Area forecast discussion, Apr 17, 12:49 PM CDT, 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 1249 PM CDT WED APR 17 2013 ...UPDATED AVIATION DISCUSSION... .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 211 AM CDT WED APR 17 2013 THE MAIN FORECAST CHALLENGES ARE THUNDERSTORM CHANCES TODAY AND TEMPERATURES INTO TONIGHT. A STRONG UPPER LEVEL OPEN TROUGH WILL MOVE FROM THE INTERMOUNTAIN WEST AND SOUTHWEST CONUS AND INTO THE PLAINS TONIGHT. THE NAM MODEL KEEPS THE COLD AIR AND A HIGH PRESSURE RIDGE INTO WESTERN KANSAS TODAY WITH A SECONDARY COLD FRONT MOVING ACROSS WESTERN KANSAS BY THIS EVENING. THE GFS CONTINUES TO SHOW A WARM FRONT LIFTING NORTHWARD INTO PARTS OF SOUTH CENTRAL KANSAS THIS AFTERNOON, BUT CANNOT RESOLVE THE SHALLOW COLD AIRMASS LIKE THE NAM MODEL. WILL CONTINUE WITH USING THE NAM FOR THIS FORECAST. CURRENT THUNDERSTORM CLUSTER JUST NORTH AND EAST OF DODGE CITY WAS QUICKLY MOVING NORTHEAST AND SHOULD BE EXITING THE HAYS AREA IN A FEW HOURS. THESE THUNDERSTORMS DEVELOPED ON THE NOSE OF A JET STREAK SHOWN ON WATER VAPOR IMAGERY, AND AUGMENTED BY WARM ADVECTION, AND ISENTROPIC LIFT OVER THE COLD AIR AND WERE ELEVATED. MORE THUNDERSTORMS WILL FORM TODAY AND TONIGHT MAINLY EAST OF A LINE FROM SCOTT CITY TO ASHLAND WITH THE BEST CHANCE FOR SEVERE IN PARTS OF SOUTH CENTRAL KANSAS FROM SAINT JOHN TO COLDWATER AND EAST. CAPE VALUES LOOK TO RANGE FROM 1000 TO 1500 J/KG IN THE SEVERE AREA WITH HAIL TO THE SIZE OF QUARTERS AND POSSIBLY LARGER. AREAS OF DRIZZLE AND FOG WILL STICK AROUND UNTIL NOON, THEN PROFILES SHOW THE DEPTH OF THE MOIST LAYER DECREASING TO SUPPORT DRIZZLE. HIGHS LOOK TO BE COOL AGAIN TODAY AND RANGE FROM THE MID TO UPPER 40S EXCEPT AROUND 52 AT MEDICINE LODGE. THIS EVENING NORTHEAST WINDS SHIFT TO THE NORTH-NORTHWEST AND INCREASE TO 25 TO 40 MPH. AREAS OF LIGHT SNOW AND FLURRIES WILL ALSO MOVE FROM NORTHWEST KANSAS THIS AFTERNOON AND ACROSS MOST OF SOUTHWEST AND SOUTH CENTRAL KANSAS OVERNIGHT. SOME LIGHT ACCUMULATIONS OF SNOW ARE POSSIBLE WITH AROUND 1/2 INCH FROM ELKHART TO GARDEN CITY AND HAYS AND WEST, AND LESS AS YOU GO EAST. OVERNIGHTS LOWS LOOK TO BE IN THE MID 20S AND AROUND 32 AT MEDICINE LODGE. .LONG TERM...(THURSDAY THROUGH TUESDAY) ISSUED AT 354 AM CDT WED APR 17 2013 THE UPPER LEVEL SYSTEM MENTIONED IN THE SHORT TERM DISCUSSION WILL PULL AWAY FROM WESTERN KANSAS THURSDAY, WITH WINDY, CLOUDY AND COLD CONDITIONS ONLY SLOWLY GIVING WAY TO PARTIAL SUN. THERE IS ONLY A SLIGHT CHANCE OF MORNING LIGHT SNOW. HIGH TEMPERATURES SHOULD ONLY REACH INTO THE UPPER 30S TO LOWER 40S. WITH MOSTLY CLEAR SKIES AND 5 TO 10 KT WINDS. TEMPERATURES SHOULD EASILY FALL INTO THE 20S THURSDAY NIGHT. CONDITIONS WILL NOT BE IDEAL (WINDS WILL BE 5 TO 10 KTS) FOR STRONGER RADIATIONAL COOLING THAT COULD HAVE RESULTED IN TEENS. WARMER TEMPERATURES CAN BE EXPECTED FOR THE WEEKEND WITH HIGHS REACHING INTO THE 50S TO LOWER 60S FRIDAY, 60S TO NEAR 70 SATURDAY AND 60S SUNDAY. A WEAK SHORTWAVE TROUGH WILL PASS ACROSS THE CENTRAL PLAINS BY SATURDAY NIGHT. BUT GIVEN THE LACK OF DEEP MOISTURE AND WEAKNESS OF THE SYSTEM, PRECIPITATION IS UNLIKELY. IN THE WAKE OF THIS SYSTEM, A STRONGER SYSTEM IS ADVERTISED TO DIG INTO THE CENTRAL ROCKIES BY LATE SUNDAY AND MONDAY AND THEN PROGRESS ACROSS THE CENTRAL PLAINS BY LATE MONDAY AND TUESDAY. THERE SHOULD BE SUFFICIENT LOW TO MID LEVEL MOISTURE AVAILABLE BY THIS TIME FOR THE DEVELOPMENT OF RAIN AND ISOLATED NON-SEVERE THUNDERSTORMS FROM LATE SUNDAY INTO MONDAY AND MONDAY NIGHT. THIS SYSTEM IS EXPECTED TO TAP MORE ARCTIC AIR SO THAT TEMPERATURES COULD FALL INTO THE 20S BY TUESDAY AND WEDNESDAY MORNINGS. SOME SNOW CANNOT BE RULED OUT EITHER DEPENDING ON THE AMPLITUDE OF THE UPPER TROUGH. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON) ISSUED AT 1249 PM CDT WED APR 17 2013 A COOL MOIST UPSLOPE FLOW OVER SOUTHWEST KANSAS WILL KEEP IFR/LIFR CIGS IN PLACE THROUGH THE REMAINDER OF TODAY INTO TONIGHT. AREAS OF DRIZZLE WILL CONTINUE TO PREVAIL AT GARDEN CITY AND DODGE CITY. RAIN SHOWERS WILL BE IN THE VICINITY OF HAYS THROUGH PARTS OF THE AFTERNOON. COLDER AIR WILL MOVE INTO WESTERN KANSAS THIS EVENING AND WILL RESULT IN AREAS OF SLEET AND SNOW DEVELOPING BETWEEN 03Z AND 06Z. CONDITIONS SHOULD BE IMPROVING AROUND 10-12Z WITH CIGS AND VSBYS IMPROVING INTO THE MVFR/VFR CATEGORY. && .PRELIMINARY POINT TEMPS/POPS... DDC 44 26 41 24 / 30 50 10 0 GCK 44 25 40 23 / 30 60 20 0 EHA 45 25 41 24 / 30 50 10 0 LBL 45 26 43 24 / 20 50 10 0 HYS 43 26 39 23 / 50 60 30 10 P28 50 31 44 26 / 50 60 10 0 && .DDC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...KRUSE LONG TERM...FINCH AVIATION...GERARD
Hazardous weather outlook, Apr 17, 3:32 AM CDT, 9 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE DODGE CITY KS 332 AM CDT WED APR 17 2013 KSZ030-031-043>046-061>066-074>081-084>090-181000- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 332 AM CDT WED APR 17 2013 /232 AM MDT WED APR 17 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE TODAY AND TONIGHT, MAINLY EAST OF A LINE FROM WAKEENEY TO DODGE CITY AND ASHLAND. SEVERE THUNDERSTORMS, WITH LARGE HAIL AROUND QUARTER SIZE, WILL BE POSSIBLE LATER THIS AFTERNOON AND EVENING EAST OF A LINE FROM SAINT JOHN TO COLDWATER. ANY THUNDERSTORMS THAT FORM WILL BE CAPABLE OF CLOUD TO GROUND LIGHTNING. NORTH WINDS WILL INCREASE TONIGHT AT 25 TO 40 MPH AS A SECONDARY COLD FRONT BLASTS ACROSS WESTERN KANSAS. SOME AREAS OF LIGHT SNOW ARE POSSIBLE ALONG WITH THE STRONG WINDS, BUT ONLY MINOR ACCUMULATIONS ARE EXPECTED. OVERNIGHT LOWS WILL BE IN THE MID TO UPPER 20S. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SOME THUNDERSTORMS ARE POSSIBLE FROM LATE SUNDAY INTO MONDAY AND ARE NOT EXPECTED TO BE SEVERE. TEMPERATURES WELL BELOW FREEZING CAN BE EXPECTED BY TUESDAY MORNING ALONG WITH SOME RAIN AND SNOW. .SPOTTER INFORMATION STATEMENT... SOME STORM SPOTTERS MAY BE REQUIRED LATER THIS AFTERNOON AND EVENING IN PARTS OF SOUTH CENTRAL KANSAS. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC 06
In the hours before
Local storm report, Apr 17, 8:45 AM CDT, 4 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
845 AM CDT WED APR 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0105 AM HAIL 5 WSW HAVILAND 37.59N 99.18W
04/17/2013 E1.00 INCH KIOWA KS PUBLIC
&&
JRJLocal storm report, Apr 17, 8:59 AM CDT, 4 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DODGE CITY KS
859 AM CDT WED APR 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1229 AM HAIL COLDWATER 37.26N 99.34W
04/17/2013 E1.00 INCH COMANCHE KS LAW ENFORCEMENT
0105 AM HAIL 5 WSW HAVILAND 37.59N 99.18W
04/17/2013 E1.00 INCH KIOWA KS PUBLIC
0107 AM HAIL 1 SSW HAVILAND 37.61N 99.11W
04/17/2013 M0.88 INCH KIOWA KS CO-OP OBSERVER
&&
JRJLocal storm report, Apr 17, 12:42 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1242 PM CDT WED APR 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1238 PM HAIL 5 NNW PROTECTION 37.27N 99.50W
04/17/2013 E0.75 INCH COMANCHE KS TRAINED SPOTTER
&&
MSCOTTLocal storm report, Apr 17, 12:49 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1249 PM CDT WED APR 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 PM HAIL 3 S BUTTERMILK 37.06N 99.34W
04/17/2013 E1.00 INCH COMANCHE KS PUBLIC
&&
MSCOTTThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 17, 12:20 AM CDT | Severe Thunderstorm Warning | DDC | Comanche, Kiowa | 55 min |
| Apr 17, 1:01 AM CDT | Severe Thunderstorm Warning | DDC | Edwards, Kiowa, Pratt, Stafford | 44 min |
| Apr 17, 12:32 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Comanche, Kiowa | 43 min |
| Apr 17, 1:15 PM CDT | Severe Thunderstorm Warning | DDC | Barber, Comanche, Kiowa, Pratt | 45 min |
| Apr 17, 2:41 PM CDT | Special Weather Statement | DDC | Pratt | 49 min |
| Apr 17, 3:50 PM CDT | Wind Advisory | DDC | Barber, Clark, Comanche, Edwards, Ellis, Finney and 21 more | 19 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.